| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 710-716 |doi: 10.2306/scienceasia1513-1874.2023.049


Maximum principles and Liouville theorems for fractional Kirchhoff equations


Pengyan Wanga,*, Miaomiao Caib

 
ABSTRACT:     In this paper, we consider the following nonlinear fractional Kirchhoff equation a + b Z Rn |(??) s 2 u| 2 dx (??) s u(x) = f (u(x)), where 0 < s < 1, a > 0 and b ? 0. We first establish a maximum principle for anti-asymmetric functions on any half space, and then obtain a Liouville theorem to the above nonlinear fractional Kirchhoff equations in the whole space. In particular, we derive key ingredients for proving the symmetry and monotonicity of positive solutions to the nonlinear fractional Kirchhoff equations, which indicate that fractional Kirchhoff De Giorgi conjecture is valid under some conditions. We believe that the results obtained here can be conveniently applied to study a variety of properties for solutions to fractional Kirchhoff equations.

Download PDF

56 Downloads 352 Views


a School of Mathematics and Statistics, Xinyang Normal University, Xinyang 464000 China
b School of Mathematics, Zhengzhou University of Aeronautics, Zhengzhou 450046 China

* Corresponding author, E-mail: wangpy@xynu.edu.cn

Received 1 Jul 2022, Accepted 5 Apr 2023